MAUDE Adverse Event Report: AV-TEMECULA-CT MINI TREK II OTW CORONARY DILATATION CATHETER

AV-TEMECULA-CT MINI TREK II OTW CORONARY DILATATION CATHETER
Catalog Number 1012402-15A
Health Effect - Clinical Code Intimal Dissection (1333)
Date of Event 05/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of intimal dissection is listed in the coronary dilatation catheters (cdc), mini trek instructions for use as a known patient effect.A conclusive cause for the reported patient effect and the relationship to the product, if any, could not be determined.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that during a procedure of the heavily calcified, tight, long circumflex artery (cx), several attempts with multiple size dilatation catheters failed, because the devices could not get to the lesion.A guideliner was used with the 1.5 x 15 mm minitrek balloon dilatation catheter and after inflation a long dissection was noted in the cx and obtuse marginal arteries.Fractional flow reserve (ffr) and surgical consultation determined that the patient would be treated with vessel bypass.The patient was transferred for surgical intervention.No additional information was provided.

Brand Name
MINI TREK II OTW CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7512636
Report Number2024168-2018-03564
Device Sequence Number13801886
Product Code LOX
UDI-Device Identifier08717648180835
UDI-Public08717648180835
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K103110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Catalogue Number1012402-15A
Device Lot Number60401G1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2018
Initial Report FDA Received Date05/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient Weight64